# SDR 2021F00075

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: General aviation
- Aircraft: N55BM
- Make and model: Gulstm GVSP
- Aircraft serial: 560
- Aircraft time: 9,722 hours, 3,452 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 11515825
- Part serial: 068C0514
- Condition: Failed
- Location: Lt Bleed Air
- Part time: 6,205 hours, 2,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

SUPPLEMENTAL REPORT FOR SMOKE IN COCKPIT WHILE ENROUTE, AIRCRAFT LANDED UNSCHEDULED AT KIND. MAINTENANCE INSPECTED AIRCRAFT AND TROUBLESHOT PROBLEM TO A FAILED LEFT BLEED AIR CONTROLLER. THE CONTROLLER WAS REPLACED WITH A SERVICEABLE PART OF THE SAME PART NUMBER. SATISFACTORY OPERATIONAL CHECKS WERE PERFORMED WITH NO FURTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE AND ALL WORK PERFORMED BY JET EDGE APPROVED MAINTENANCE VENDOR. OPERATOR DESIGNATOR IS W6JA, CONTROL NUMBER W6JA20210702045.
